MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number BL2110X15B
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Failure to Power Up (1476); Calibration Problem (2890)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging multiple ventilator service required conditions occurred on a trilogy evo device.The reportable error codes found in the device's error log relate to a soft power fail, a hard power fail, and a power vbus dropped.A low priority error code was also noted relating to a software upgrade failure.There was no harm or injury reported.There was no reported patient involvement.The device has not been returned to the manufacturer.At this time, we are unable to confirm the alleged malfunctions.A supplemental report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported information alleging multiple ventilator service required conditions occurred on a trilogy evo device.The reportable error codes found in the device's error log relate to a soft power fail, a hard power fail, and a power vbus dropped.A low priority error code was also noted relating to a software upgrade failure.There was no harm or injury reported.There was no reported patient involvement.The device has not been returned to the manufacturer.At this time, we are unable to confirm the alleged malfunctions.The previous report was incorrectly submitted as a 'complete' report.The selection has been updated to 'no' and a supplemental report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported information alleging multiple ventilator service required conditions occurred on a trilogy evo device.The reportable error codes found in the device's error log relate to a soft power fail, a hard power fail, and a power vbus dropped.A low priority error code was also noted relating to a software upgrade failure.There was no harm or injury reported.There was no reported patient involvement.The trilogy evo device was returned and evaluated by a third party service center.The service technician notes that the soft power fail, a hard power fail, and power vbus dropped error codes occurred during a functionality test, when the internal and detachable battery were tested by suddenly removing the external power source.These errors do not influence the operation of the unit and occurred due to functionality testing of the device.Upon review of this new information, this report has been updated to a not reportable complaint.The section h coding has been changed to reflect this updated information.
 
Additional Manufacturer Narrative
The manufacturer previously reported information alleging multiple ventilator service required conditions occurred on a trilogy evo device.The ventilator service required error codes relate to a soft power fail, a hard power fail, and a power vbus dropped error.There was no harm or injury reported.There was no reported patient involvement.The trilogy evo device was returned and evaluated by a third party service center.The service technician notes that the soft power fail, a hard power fail, and power vbus dropped error codes occurred during a functionality test, when the internal and detachable battery were tested by suddenly removing the external power source.These errors do not influence the operation of the unit and occurred due to functionality testing of the device.Upon further review, a communication was sent to the third party service center to obtain more information on if a component replacement was necessary.It is unclear on if these errors indicate that the batteries were faulty and need to be replaced or if these results were expected.The third party service center contact responded to the communication inquiry.The service contact states that the soft power fail, a hard power fail, and power vbus dropped error codes were all resolved by charging the internal li-ion battery.No component parts were needed to be replaced.The section h coding has been updated to reflect this additional information.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key22480993
Report Number2518422-2025-107289
Device Sequence Number8669053
Product Code CBK
UDI-Device Identifier00606959055520
UDI-Public(01)00606959055520
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberBL2110X15B
Device Catalogue NumberBL2110X15B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Supplement Date Received by ManufacturerNot provided
09/19/2025
10/09/2025
Initial Report FDA Received Date07/11/2025
Supplement Report FDA Received Date07/15/2025
09/25/2025
10/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown